# SDR CALA2025112111386

- Difficulty date: October 30, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT ZEE CHANNEL POSSIBLE CORROSION BTW BS 500D - 500L.   REMOVED, FABRICATED, LOCATED, DRILLED, AND PERFORMED COUTERSINK ON FWD CARGO RT ZEE CHANNEL.  APPLIED ALODINE A ND PRIMER ALL WORK DONE IAW SRM 51-40-02-0G-0, 53- 00-53-2R-5, 51-40-05-0G-0, 51-40-08-0G-0, 51-20-01-0G-0 AMM 51-2 1-72-370-804, &20-60-07-913-801.
